# SDR SWAA970508

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4-CHECK, FOUND NUMEROUS AREA OF LIGHTNING STRIKE DAMAGE AT BS 253, 256, 259, 313, 320, 213, 317, AND 213.  REPAIRED PER BOEING SRM.
